# SDR ASAA9710130

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, A PROBLEM WAS ENCOUNTERED DURING RIGGING OF THE OUTBOARD AFT FLAP TO MID FLAP.  REPAIRED PER EA 5750-01061 AND BOEING TELEX ASA-SEA-97-0489RR.  (M)
